| Catalog Number |
36490200 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6 investigation summary material #: 36490200 lot/batch #: 3324969 bd had not received samples or photos for investigation.Therefore, 48 retention samples from bd inventory were evaluated by visual examination and another 12 retention samples by functional testing and no issues were observed relating to unable to detach as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode unable to detach.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.H3 other text : see h.10.
Event or Problem Description
It was reported that while using the bd luer-lok access device, it was difficult to remove the device from the connected iv line.No patient impact reported.Report 1 of 3.